# SDR AALA202210195798

- Difficulty date: September 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 X 1 INCH CORROSION FOUND ON TRANSITION PANEL LOCATED AT STA 500I AND LEFT BUTT LINE 25. INSTALLED NEW TRANSITION PANEL LEFT SIDE PER SRM 53-00-53-2R.
